# SDR IPXA2021101274866

- Difficulty date: October 7, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 19,986 hours, 12,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADOOR SLIDE WILL NOT ARM. DOOR OPS NORMALUPON ARRIVAL NUMBEOUS OPERATION IAW AMM 52-10-30-0501. NO DEFECTS NOTED. NO DMI REVERSAL REQUIRED. THIS CLEARS M759060
